EconPapers    
Economics at your fingertips  
 

Time‐Varying Parameter Realized Volatility Models

Yudong Wang, Zhiyuan Pan and Chongfeng Wu

Journal of Forecasting, 2017, vol. 36, issue 5, 566-580

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jforec:v:36:y:2017:i:5:p:566-580

Access Statistics for this article

Journal of Forecasting is currently edited by Derek W. Bunn

More articles in Journal of Forecasting from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-04-06
Handle: RePEc:wly:jforec:v:36:y:2017:i:5:p:566-580